# SDR IAVA2019072900001

- Difficulty date: July 29, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N177AL
- Make and model: Bell 206L-4
- Aircraft serial: 52157
- Aircraft time: 19,472 hours, 58,328 cycles
- Engine: Allsn 250C30P
- Engine time: 28,867 hours, 19,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206033201333
- Part serial: 52157
- Condition: Cracked
- Location: Zone 200
- Part time: 19,472 hours, 58,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND CRACK IN ROOF. LEFT AFT CORNER FROM RIVET HOLE WHERE ROOF ATTACHES TO ROLL OVER BULKHEAD. CRACK WAS VERIFIED BY DYE PENETRANT. DURING REMOVAL OF ROOF FOUND CORROSION ON RIGHT HAND AFT CORNER.
